# SDR TWAA0100606

- Difficulty date: January 4, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT CABIN SEAT TRACK NR 3, SEAT TRACK HAD CORROSION UNDER THE FWD LAVATORY.  REMOVED CORROSION IN TRACK AREA.  REPAIRED PER SRM 53-05 PAGE 10G AND 10H.  REPLACED SECTION OF TRACK.
